# SDR AALA202108022546

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 32,764 hours, 13,301 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY DOOR DIFFICULT TO OPEN. LUBRICATED LATCH IAW AMM 52-00-00, OPS CHECK GOOD.
